Journal of East China Normal University(Natural Sc ›› 2006, Vol. 2006 ›› Issue (5): 13-23.

• Article • Previous Articles     Next Articles

Reversible Homoclinic and Periodic Orbits Near Heteroclinic Loop

SUN Ying, ZHU De-ming   

  1. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2005-04-03 Revised:2005-10-21 Online:2006-09-25 Published:2012-11-27

Abstract: This paper studied the dynamical behavior of a 4-dimensional reversible system near a heteroclinic loop connecting a saddle-focus equilibrium and a saddle one. An existence theorem concerning denumerable 1-homoclinic orbits and countable families of 1-periodic orbits was given under a generic condition; and an intuitionistic description about those orbits was also given.

Key words: homoclinic orbits, heteroclinic orbits, reversibility, saddle-focus  

CLC Number: